| Model Number |
8253001 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/19/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: 8253200, serial/lot #: (b)(6) , udi#: (b)(4).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that intra-op, the nim mainframe was working intermittently.There was no patient impact.
Event or Problem Description
Additional information received stated that during case about device intermittently losing signal and not working, procedure was completed without complications.
Additional Manufacturer Narrative
H3: device analysis found that the unit was tested and could not duplicate the issue regarding not working/intermittent.There was no fault with console.H6: initially submitted codes fdm b17, fdr c20 are no longer applicable, fdr c19 is applicable.Product id: 8253200, serial/lot #: (b)(6) udi#: (b)(4).H3: device analysis found that the customer compliant regarding not working/ intermittent was confirmed.The unit came in with pcb failure, channel 1 not working and loose clamps.H6: the codes fdr c0208, fdr c07, img g02005 and img g0405203 are applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
H6: initially submitted code fdr d20 is applicable for nim mainframe.H6: initially submitted code fdr d02 is applicable for patient interface.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.